Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does Rosuvastatin cause tingling sensation in the arms and thighs?

Hello, I just started Rosuvastatin calcium5 mg tab about a week now, and I am diabetic. I am experiencing tingling in the arms, hands and fingers some a little in my upper Thigh area. Also when I am lying down I can feel this feeling going over my scalp of my head. Do this pill suppose to be working like that?
Fri, 31 Aug 2018
Report Abuse
General & Family Physician 's  Response
Hi,

Feeling of numbness is not due to medicine your are taking but it seems to be nonspecific, wrong posture could be the reason, uncontrolled diabetes, is also cause for numbness, beside all of these anxiety is one of the cause, but it may not be the medicine you are taking.

Hope I have answered your query. Let me know if I can assist you further.
Regards,     
Dr. Akhtar Husain
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi I have a butterfly fluttering sensation in thighs at the back, calves at the back, sometimes tingling I chin, nose, left cheek, jaw, and occasionally pins and needles left upper arm on the outside...it comes and goes....I am diabetic sorry I cannot afford to sign up to this, very sorry

doctor1 MD

Hello. I have been having tingling and goosebumps in a strange pattern on the top of my left thigh. I have been having neck, upper back and shoulder pain as well and pain that radiates down my arm. Went to the Dr. and she said it couldn t be from my neck. Just wondering if it is something I should get checked. It started last Friday and has been more frequent happens sitting or standing. Doesn t hurt at all, feels like a chill. Thanks.

doctor1 MD

Hello. I am a 24 year old female. The past few days I have been experiencing a pins and needles feeling in my thighs. As of today it has spread to hands ,feet,the rest of my legs, shoulders,arms,stomach and sides. It s hard to explain the feeling except that it feels like everything has fallen asleep and is waking up ,like when you sit the wrong way and your foot falls asleep.? But I seems to itch but it could just be the way I react to the feeling. The only area it stays consistent are my legs . It is becoming increasingly uncomfortable and painful. Please help..